[1]褚红燕,费树岷,李奇贺,等.一种新的量化Markov跳变网络化系统的分析与设计[J].东南大学学报(自然科学版),2011,41(4):717-722.[doi:10.3969/j.issn.1001-0505.2011.04.012]
 Chu Hongyan,Fei Shumin,Li Qihe,et al.Analysis and design for Markov jump networked systems based on signal quantization[J].Journal of Southeast University (Natural Science Edition),2011,41(4):717-722.[doi:10.3969/j.issn.1001-0505.2011.04.012]
点击复制

一种新的量化Markov跳变网络化系统的分析与设计()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
41
期数:
2011年第4期
页码:
717-722
栏目:
计算机科学与工程
出版日期:
2011-07-20

文章信息/Info

Title:
Analysis and design for Markov jump networked systems based on signal quantization
作者:
褚红燕12费树岷1李奇贺2高洪青3
(1东南大学自动化学院, 南京 210096)
(2南京师范大学能源与机械工程学院, 南京 210042)
(3南京电子技术研究所, 南京 211113)
Author(s):
Chu Hongyan12Fei Shumin1Li Qihe2Gao Hongqing3
(1School of Automation, Southeast University, Nanjing 210096, China)
(2School of Energy and Mechanical Engineering, Nanjing Normal University, Nanjing 210042, China)
(3Nanjing Research Institute of Electronic Technology, Nanjing 211113, China)
关键词:
时变量化器凸性时滞分段
Keywords:
time-varying quantizers convexity piecewise delay
分类号:
TP391.72
DOI:
10.3969/j.issn.1001-0505.2011.04.012
摘要:
为了研究一类具有信号量化的随机网络化控制系统,采用时变量化器建立该系统的随机动态数学模型.利用Lyapunov稳定性理论,结合线性矩阵不等式(LMI)技术对随机系统进行稳定性分析和控制器设计,最终给出了指数稳定性判据,并进一步设计相应的时变量化状态反馈控制器.分析和处理过程中,通过引入新的Lyapunov函数,利用矩阵函数的凸性、Jessen不等式技术、自由权矩阵、Schur补以及时滞分段技术等处理方法,使得所得结果的保守性较小,且数据运算处理简单.最终仿真结果和横向比较结果验证了所述方法的有效性.
Abstract:
A dynamical mathematical model is built by using time-varying quantizers to study the stochastic quantized networked system. Based on the Lyapunov stability theory combined with linear matrix inequality (LMI) technique, stability analysis are conducted. Furthermore, the design for the corresponding quantized feedback control law is also presented. Application of new Lyapunov function, convexity of the matrix function, Jessen inequality, free-weighting matrix, Schur complements and piecewise delay method make the proposed method more effective and computational compared with other methods. The simulation results and the comparison with related paper validate the effectiveness of the given method.

参考文献/References:

[1] Chen W H,Guan Z H,Yu P.Delay-dependent stability and Hcontrol of uncertain discrete time Markovian jump systems with mode-dependent time delays [J].Systems and Control Letters,2004,52 (5):361-376.
[2] Xiong J L,Lam J.Stabilization of discrete-time Markovian jump linear systems via time-delayed controllers [J]. Automatica,2006,42 (5):747-753.
[3] Liu M,Daniel W C,Niu Y G.Stabilization of Markovian jump linear system over networks with random communication delay [J].Automatica,2009,45 (2):416-421.
[4] Chen B,Li H,Shi P,et al.Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays [J].Information Sciences,2009,179 (16):2851-2860.
[5] Liu J L,Yu W G,Gu Z.H Filtering for time-delay systems with markovian jumping parameters:delay partitioning approach [J].Journal of the Chinese Institute of Engineers,2010,33 (3):357-365.
[6] Yue D,Han Q L.Delay-dependent exponential stability of stochastic systems with time varying delay,nonlinearity,and Markovian switching[J].IEEE Transactions on Automatic Control,2005,50 (2):217-222.
[7] Cong S,Zou Y.A new delay-dependent exponential stability criterion for Ito stochastic systems with Markovian switching and time-varying delay [J].International Journal of System Science,2010,41 (12):1493-1500.
[8] Mao Z,Jiang B,Shi P.H fault detection filter design for networked control systems modelled by discrete Markovian jump systems [J]. Control Theory and Applications,2007,1 (5):1336-1343.
[9] Yue D,Peng C,Tang G Y.Guaranteed cost control of linear systems over networks with state and input quantizations [J].Control Theory and Applications,2006,153 (6):658—664.
[10] Yue D,Lam J,Wang Z D.Persistent disturbance rejection via state feedback for networked control systems [J].Chaos,Solitons &Fractals,2007,153 (6):658-664.

备注/Memo

备注/Memo:
作者简介:褚红燕(1979—),女,博士,讲师,dzychy@njnu.edu.cn.
基金项目:国家自然科学基金资助项目(60835001)、江苏高校自然科学研究计划资助项目(10KJB510009).
引文格式: 褚红燕,费树岷,李奇贺,等.一种新的量化Markov跳变网络化系统的分析与设计[J].东南大学学报:自然科学版,2011,41(4):717-722.[doi:10.3969/j.issn.1001-0505.2011.04.012]
更新日期/Last Update: 2011-07-20